Jump to content

bluebirdsings Off Klonopin, Zoloft, Trazodone


bluebirdsings

Recommended Posts

I have spent a year trying to taper off my 8 year dosage of 1mg of Klonopin, a benzo. I have lost my marriage, my home, and many friends. I've been to the ER and was treated like a junky. I just recently got out of a 5 week rehab that took me off all my prescriptions. Mine were 100mg of Zoloft per day, 100mg of Trazadone per day, and 1mg per day of Klonopin. My doctor in rehab told me how deadly these drugs could be when you try to get off them. I went to rehab because I couldn't eat or drink and my pain was so severe that I was becoming catatonic and my family feared for my life. My experience is just that, it's mine. I'm not making any recommendations, I'm just sharing my story. I could not break through the wall of pain and fear without help and luckily I have a rehab here that believes in detoxing from ALL drugs. I could not live with these meds anymore. Please be careful. I experienced severe withdrawals including severe ptsd. Benzo withdrawl is a serious matter.

Link to comment
  • Moderator Emeritus

Hi Bluebirdsings,

Welcome to the forum, I'm sorry for everything you have been through and for your losses.  Unfortunately, many people go through similar experiences due to the effects of these kinds of drugs.

 

How were you taken off your drugs?  How are you feeling now? How long have you been drug free?

 

We have members who were taken off drugs too fast in rehab clinics and have ended up here weeks or months later suffering from withdrawal.  We recommend a much slower tapering protocol.

 

I hope this works for you and would be interested in hearing about how you tapered.  Please stay in touch and let us know how you are doing.  If you do start experiencing withdrawal symptoms, please let us know as soon as possible because we may be able to help.

 

Petu.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy